Duke Mathematical Journal

Hölder regularity and dimension bounds for random curves

M. Aizenman and A. Burchard

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 99, Number 3 (1999), 419-453.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077227910

Digital Object Identifier
doi:10.1215/S0012-7094-99-09914-3

Mathematical Reviews number (MathSciNet)
MR1712629

Zentralblatt MATH identifier
0944.60022

Subjects
Primary: 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65]
Secondary: 28A78: Hausdorff and packing measures 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82B43: Percolation [See also 60K35]

Citation

Aizenman, M.; Burchard, A. Hölder regularity and dimension bounds for random curves. Duke Math. J. 99 (1999), no. 3, 419--453. doi:10.1215/S0012-7094-99-09914-3. https://projecteuclid.org/euclid.dmj/1077227910


Export citation

References

  • [1] Michael Aizenman, On the number of incipient spanning clusters, Nuclear Phys. B 485 (1997), no. 3, 551–582.
  • [2] Michael Aizenman, Scaling limit for the incipient spanning clusters, Mathematics of multiscale materials (Minneapolis, MN, 1995–1996), IMA Vol. Math. Appl., vol. 99, Springer, New York, 1998, Percolation and Composites, pp. 1–24.
  • [3] M. Aizenman, A. Burchard, C. Newman, and D. Wilson, Scaling limits for minimal and random spanning trees in two dimensions, preprint, http://xxx.lanl.gov/ps/math.PR/9809145; to appear in Random Structures and Algorithms.
  • [4] Kenneth S. Alexander, Percolation and minimal spanning forests in infinite graphs, Ann. Probab. 23 (1995), no. 1, 87–104.
  • [5] Kenneth S. Alexander, The RSW theorem for continuum percolation and the CLT for Euclidean minimal spanning trees, Ann. Appl. Probab. 6 (1996), no. 2, 466–494.
  • [6] P. Bak, C. Tang, and K. Wiesenfeld, Self-organized criticality: An explanation of $1/f$ noise, Phys. Rev. Lett. 59 (1987), 381–384.
  • [7] I. Benjamini, R. Lyons, Y. Peres, and O. Schramm, Uniform spanning forests, preprint, http://php.indiana.edu/~rdlyons/#papers, 1998.
  • [8] Itai Benjamini and Oded Schramm, Conformal invariance of Voronoi percolation, Comm. Math. Phys. 197 (1998), no. 1, 75–107.
  • [9] Patrick Billingsley, Convergence of probability measures, John Wiley & Sons Inc., New York, 1968.
  • [10] Christopher J. Bishop, Peter W. Jones, Robin Pemantle, and Yuval Peres, The dimension of the Brownian frontier is greater than $1$, J. Funct. Anal. 143 (1997), no. 2, 309–336.
  • [11] C. Borgs, J. Chayes, H. Kesten, and J. Spencer, Birth of the infinite cluster: Finite size scaling in percolation, to appear in Random Structures and Algorithms.
  • [12] Krzysztof Burdzy and Gregory F. Lawler, Nonintersection exponents for Brownian paths. II. Estimates and applications to a random fractal, Ann. Probab. 18 (1990), no. 3, 981–1009.
  • [13] John L. Cardy, Critical percolation in finite geometries, J. Phys. A 25 (1992), no. 4, L201–L206.
  • [14] J. Cardy, The number of incipient spanning clusters in two-dimensional percolation, preprint, http://xxx.lanl.gov/list/cond-mat/9705137.
  • [15] J. T. Chayes, L. Chayes, and C. M. Newman, The stochastic geometry of invasion percolation, Comm. Math. Phys. 101 (1985), no. 3, 383–407.
  • [16] Monroe D. Donsker, An invariance principle for certain probability limit theorems, Mem. Amer. Math. Soc., 1951 (1951), no. 6, 12.
  • [17] Steven R. Dunbar, Rod W. Douglass, and W. J. Camp, The divider dimension of the graph of a function, J. Math. Anal. Appl. 167 (1992), no. 2, 403–413.
  • [18] P. Erdős and J. Gillis, Note on the transfinite diameter, J. London Math. Soc. 12 (1937), 185–192.
  • [19] K. J. Falconer, The geometry of fractal sets, Cambridge Tracts in Mathematics, vol. 85, Cambridge University Press, Cambridge, 1986.
  • [20] P. Flory, The configuration of real polymer chains, J. Chem. Phys. 17 (1949), 303–310.
  • [21] Geoffrey Grimmett, Percolation, Springer-Verlag, New York, 1989.
  • [22] Olle Häggström, Random-cluster measures and uniform spanning trees, Stochastic Process. Appl. 59 (1995), no. 2, 267–275.
  • [23] Harry Kesten, Scaling relations for $2$D-percolation, Comm. Math. Phys. 109 (1987), no. 1, 109–156.
  • [24] Harry Kesten and Yu Zhang, The tortuosity of occupied crossings of a box in critical percolation, J. Statist. Phys. 70 (1993), no. 3-4, 599–611.
  • [25] J. Kondev and C. Henley, Geometrical exponents of contour loops on random Gaussian surfaces, Phys. Rev. Lett. 74 (1995), 4580–4583.
  • [26] Robert Langlands, Philippe Pouliot, and Yvan Saint-Aubin, Conformal invariance in two-dimensional percolation, Bull. Amer. Math. Soc. (N.S.) 30 (1994), no. 1, 1–61.
  • [27] G. Lawler, The dimension of the frontier of planar Brownian motion, Electron. Comm. Probab. 1 (1996), no. 5, 29–47 (electronic).
  • [28] Gregory F. Lawler, Hausdorff dimension of cut points for Brownian motion, Electron. J. Probab. 1 (1996), no. 2, approx. 20 pp. (electronic).
  • [29] Benoit B. Mandelbrot, The fractal geometry of nature, W. H. Freeman and Co., San Francisco, Calif., 1982.
  • [30] C. M. Newman and D. L. Stein, Spin-glass model with dimention-dependent ground state multiplicity, Phys. Rev. Lett. 72 (1994), 2286–2289.
  • [31] C. M. Newman and D. L. Stein, Ground-state structure in a highly disordered spin-glass model, J. Statist. Phys. 82 (1996), no. 3-4, 1113–1132.
  • [32] Robin Pemantle, Choosing a spanning tree for the integer lattice uniformly, Ann. Probab. 19 (1991), no. 4, 1559–1574.
  • [33] Yu. V. Prohorov, Convergence of random processes and limit theorems in probability theory, Teor. Veroyatnost. i Primenen. 1 (1956), 177–238.
  • [34] L. Richardson, The problem of contiguity, General Systems: Yearbook 6, Society for the Advancement of General Systems Theory, Ann Arbor, Mich., 1961, pp. 139–187.
  • [35] Lucio Russo, A note on percolation, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 43 (1978), no. 1, 39–48.
  • [36] H. Saleur and B. Duplantier, Exact determination of the percolation hull exponent in two dimensions, Phys. Rev. Lett. 58 (1987), no. 22, 2325–2328.
  • [37] P. D. Seymour and D. J. A. Welsh, Percolation probabilities on the square lattice, Ann. Discrete Math. 3 (1978), 227–245, in Advances in graph theory, North-Holland, Amsterdam.
  • [38] H. E. Stanley, Cluster shapes at the percolation threshold: An effective cluster dimensionality and its connection with critical-point exponents, J. Phys. A 10 (1977), L211–L220.
  • [39] D. Stauffer and A. Aharony, Introduction to Percolation Theory, 2d ed., Taylor & Francis, London, 1992.
  • [40] J. van den Berg and H. Kesten, Inequalities with applications to percolation and reliability, J. Appl. Probab. 22 (1985), no. 3, 556–569.
  • [41] David Bruce Wilson, Generating random spanning trees more quickly than the cover time, Proceedings of the Twenty-eighth Annual ACM Symposium on the Theory of Computing (Philadelphia, PA, 1996), ACM, New York, 1996, pp. 296–303.